# SDR 96ZZZM653

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Sw
- Part number: H146
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR DOWN AND LOCKED GREEN LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR.  FOUND BROKEN WIRE TO PIN 7 OF UPLIMIT SWITCH, MFG P/N H14-6.  REPAIRED WIRE TO PIN 7 AND NOSE LANDING GEAR INDICATION CHECKED NORMAL.  (M)
